Concluded Case

2 y/o 12 kg male child developing these types of pitted patches with hypopigmentation since 1 month possible diagnosis???

4 Likes

LikeAnswersShare
Concluded answer

Lipoatrophy due to triemsilone im injection...

All Answers

Morphea. Morphea is a skin condition that involves a patch or patches of discolored or hardened skin on the face, neck, hands, torso, or feet.  Morphea (Localized Scleroderma) Morphea is an autoimmune disease that causes sclerosis, or scarlike, changes to the skin. Autoimmune diseases occur when the immune system, which normally protects us from bacteria, viruses, and fungi, mistakenly attacks a person's own body. Hypopigmented patches could be of Vitiligo.

Sir, its soft on touch
1

Hypopigmentation and subcutaneous fat and muscle atrophy probably after local Corticosteroid injection. Occurs 1-4 months after corticosteroid injection. In this case just follow the child for 6 months. Worth giving Vitamin C. No local application will help. Usaually Hypopigmentation and subcutaneous fat and  muscle atrophy following steroid injection will resolve 6-30 months after the injection. Regards to Dr Partha. REF: Hypopigmentation and subcutaneous fat, muscle atrophy after Local Steroid Injection www.ncbi.nlm.nih.gov › pmc › articles › PMC3903862

Thanks Sir.
0

Hypopigmentation patches are vitiligo And pitting of gluteal region is yes i agree with dr Kute Ankush likely MORPHEA

Thanx dr Kute Ankush
1

View 2 other replies

Lipoatrophy poor im injection technique

Thanks Sir, plz advise further management...
0

View 1 other reply

IT'S A..CASE OF.. ? MORPHEA .. D/D.. ? DRUG. INDUCED..HYPOPIGMENTION ..

Tnx Dr Shivraj Agarwal sir
0

View 4 other replies

? Lipoatrophy

Why ? What is cause and treatment
0

View 5 other replies

Vitiligo dd hypopigmented patch due to use of oint steriod

Thank you doctor
0

Looking morphea with vitiligo

Motphea

SUGGESTIVE of MORPHEA... SECONDARY. TO.. ....INJECTABLE

Load more answers